# SDR SIMA2018082718003

- Difficulty date: August 18, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,296 hours, 31,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 14524109001
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT REINFORCEMENT FITTING WAS CRACKED AT FRAME 20, STRINGER 3L.  REMOVED AND REPLACED THE REINFORCEMENT FITTING IAW SRM 51-40-02.
